Novolog overdose

By cgriffith Latest Reply 2013-01-29 17:11:45 -0600
Started 2013-01-21 20:55:23 -0600

I an surprised that i an able to write this post. I injected more than 1500iu of Novolog and while i had some I'll effects, they were not the effects i hoped for. Is there such a thing as an over overdose?

15 replies

Angie18 2013-01-26 20:59:45 -0600 Report

It's not worth it, it never is, no body would be happy to see u disappear. Diabetes can definitely bring you down, but it doesent mean that your not suppose to fight back. You need to look at your self and tell your self everyday is a new day a chance to start over. And maybe you will truly see what u almost did.

cgriffith 2013-01-23 07:00:46 -0600 Report

Yes it was an intentional overdose, no one could accidentally take 1500iu of the same type of insulin. I take the Novolog aspart, that chimes in the orange pens 5 full pens and 1 partial pen are all empty and i am still here toll talk about it

IronOre 2013-01-23 23:49:33 -0600 Report

you must be joking

cgriffith 2013-01-24 04:31:02 -0600 Report

Not joking at all

cgriffith 2013-01-24 12:24:00 -0600 Report

Blue cap, orange label, NovoLog FlexPen, prefilled syringe, insulin aspart injection (rDNA origin) 3 ml per pen, 100 units/ml

Five (5) full pens empty and one (1) partially full pen empty…do you want the control numbers from each pen? I still have 4 of the 6

jlee314 2013-01-26 09:12:01 -0600 Report

Please call for help…I'm not sure why you are trying to end your life…but please do not do this. Whatever is going on in your life, there is still hope for change…Please call 1-800-273-8255, the National Suicide Hotline number. Depression is common with diabetes, but there is help. If you're thinking that your loved ones will be better off without you, please know this is NOT true! Your death would haunt them forever… Please get help. I will be praying for you today.

manapua72 2013-01-22 02:30:01 -0600 Report

Yes , u can take too much insulin resulting in death … Sounds like u took a very large dosage of insulin . Was there a reason for such an amount ??? U said u were looking for effects , what kind of effects ??? I hope u r feeling better !!!!!!!!!

jayabee52 2013-01-21 22:51:51 -0600 Report

CG, what were the effects you had hoped for?

Was this intentional or some kind of mistake?

And which type of Novolog overdose did you take? For about 6 yrs I took NPH. My wife took NPH, R, and Aspart. So was this a longer acting, a medium acting or a relatively short acting insulin?

I pray you were not trying to end your life!

I would not want that to happen!

Please accept my friend request and we can talk about it on private messages.

James Baker.

IronOre 2013-01-23 23:56:34 -0600 Report

what is aspart ?

jayabee52 2013-01-24 00:32:02 -0600 Report

Aspart is a ultra fast acting insulin ~ My wife "Jem" was introduced to it by her new Endo. when she couldn't control her BG levels. He had her on it to take with a sliding scale if her BG levels got over a certain level. She was on NPH (about 6o u ) for her baseline, and then a little faster acting "R" also on a sliding scale.

Cowboy68 2013-01-21 21:15:07 -0600 Report

to much insulin can cause a dangerous drop in your BG level resulting in confusion ,coma or even death in extreme cases,you might want to contact your doctor.